Posted by: A | 2009-02-25


Hi I had the morning after pill, Escapelle on Friday morning, just for incase something happened the night before. On the leaflet it said that spotting or bleeding can occur before your next period, but mine is not untill two weeks from now. Today I started bleeding, can you maybe tell me how long this will be?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear A
It differs from person to person - it may be on and off until your next period
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Loide | 2013-06-25

hi Jenna.. you can not fall pregnant if you took the pill within 72hrs.. gudluck

Reply to Loide
Posted by: Jenna | 2013-04-01

Hello :) I have a question as it is worrying me a lot. I had sex for the first time with my boyfriend and he did not use condom but he did not ejaculate in me either. But he is afraid he might have pre-ejaculated in me. Therefore i took the morning after pill, Escapelle around 5 hours later. My period will be in 10 more days time but with the usage of the pill, i'm not sure how long it will delay. I took only 1 tablet and i'm still worried. Are there chances of getting pregnant still??

Reply to Jenna | 1 comment (hide)
Posted by: Buddy | 2013-09-30

Hi Jenna... R u pregnant??? coz i had unprotected sex last week 24/9/13 n i took de pill after 5 hrs... till today nothing.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.